# SDR SIMA20160518001

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 28,536 hours, 25,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PS-2 INSPECTION FOUND NR 1 & 2 FLOOR PROXIMITY EMER LIGHT STRIPS INOPERATIVE & GALLEY SERVICE DOOR EMER LIGHTING INOPERATIVE.  TROUBLESHOOTING REVEALED THAT THE NR 2 EMER BATTERY HAD BECOME SEPARATED FROM ITS CHARGER & HOLDER ABOVE THE GALLEY SERVICE DOOR.  INSPECTED & SECURED BATTERY IAW AMM 33-50-04. OPERATIONS CHECKED GOOD.
